MAUDE Adverse Event Report: SYNTHES MONUMENT DRILL BIT FOR 5.0MM RECON SCREWS/LARGE QC; BIT, DRILL

SYNTHES MONUMENT DRILL BIT FOR 5.0MM RECON SCREWS/LARGE QC; BIT, DRILL
Catalog Number 03.010.228
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is an instrument and is not implanted / explanted.Device is not expected to be returned for manufacturer review/investigation.(b)(6).Device history records review was completed for part# 03.010.228, lot# 6032305.Manufactured by: (b)(4), release to warehouse date: oct 10, 2008.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follow: it was reported that during surgery on (b)(6) 2017, the drill bit broke.No delay in surgery was reported.No information available about patient condition and outcome.This report is for one (1) drill bit.This is report 1 of 1 for (b)(4).

Brand Name
DRILL BIT FOR 5.0MM RECON SCREWS/LARGE QC
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6442714
Report Number1719045-2017-10271
Device Sequence Number16251545
Product Code HTW
UDI-Device Identifier07611819307711
UDI-Public(01)07611819307711(10)6032305
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number03.010.228
Device Lot Number6032305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1